arrow
Volume 18, Number 6
Previous Issue Next Issue

Lie-Heng Wang

J. Comp. Math., 18 (2000), pp. 561-566.

Preview Full PDF 2258 21248 Abstract

Dan-Fu Han

J. Comp. Math., 18 (2000), pp. 567-570.

Preview Full PDF 2152 21548 Abstract

Tetsuya Ishiwata & Masayoshi Tsutsumi

J. Comp. Math., 18 (2000), pp. 571-586.

Preview Full PDF 2122 21463 Abstract

Ping-Qi Pan

J. Comp. Math., 18 (2000), pp. 587-596.

Preview Full PDF 2221 21463 Abstract

Dong-Xiu Xie, Lei Zhang & Xi-Yan Hu

J. Comp. Math., 18 (2000), pp. 597-608.

Preview Full PDF 2161 21570 Abstract

Jian-Song Deng, Fa-Lai Chen & Li-Li Wang

J. Comp. Math., 18 (2000), pp. 609-620.

Preview Full PDF 2190 21458 Abstract

Wen-Yu Sun, R. J. B. de Sampaio & Jin-Yun Yuan

J. Comp. Math., 18 (2000), pp. 621-632.

Preview Full PDF 2178 21966 Abstract

Ai-Guo Xiao

J. Comp. Math., 18 (2000), pp. 633-638.

Preview Full PDF 2476 21762 Abstract

Abdellatif Agouzal

J. Comp. Math., 18 (2000), pp. 639-644.

Preview Full PDF 2358 21203 Abstract

Shou-Fu Li

J. Comp. Math., 18 (2000), pp. 645-656.

Preview Full PDF 2127 22440 Abstract

Lung-An Ying

J. Comp. Math., 18 (2000), pp. 657-672.

Preview Full PDF 2126 21150 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard